Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is skin darkening due to the Penidure injection being discontinued?

Hi, this is raju. at the age of 10 i had swelling in my joints(knees, wrist) also sometimes to breathe(as i felt twisting like experience in my heart). and local doctor prescribed its a rheumatic fever, and suggested to take penidure injection every 21 days, till age of 30 to 35. Now i am 27, from past 2.5 years i stopped taking it due to busy life in bng(also neglected). Now i realized that i have to undergo diagnosis, also my skin is becoming dark... is this because i stopped taking this drug. Please help me with this
Tue, 19 Feb 2019
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

Darkening of skin is not related to discontinuation of penidura injection. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to consult sketch tab vitamin C daily for long time. Apply lotion containing vitamin E and aloe vera. Take bath with Kojic acid soap.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel,
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

11years back I suffered from rheumatic fever and was cured by penidure,LA12, but I didn t continue d injection for five years as prescribed.I used...

Recent questions on  Rheumatic fever

doctor1 MD

I have had catarrh for 3 months nothing seems to clear it. I have had 2 antibiotics nasal spray without success. I am now trying hot steam and...

doctor1 MD

hi doctor, 3 years back i was suffering from knee pain,following a blood test it was found that aso titre levels were high.my ecg,echo was...

doctor1 MD

I had a mitral valve repair in 3/08. My EF prior to surgery was 15 and 6 months after surgery I went to 60. I am 53 years old. I just got out of...

doctor1 MD

Hi, this is raju. at the age of 10 i had swelling in my joints(knees, wrist) also sometimes to breathe(as i felt twisting like experience in my...

doctor1 MD

is heart affected by penicillin?

doctor1 MD

My daughter has white spots on her tonsil on the right side . It is very hard for her to swallow . Her right ear is also hurting . About how long...

doctor1 MD

Hi I am a 61year old female that has had a sudden onset of rapid heart rate , lasting at times less than a minute to a couple of hours. It usually...